Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices

dc.contributor.authorFernando Galván, José Francisco
dc.contributor.authorQuarez, Ronan
dc.date.accessioned2023-06-20T09:33:44Z
dc.date.available2023-06-20T09:33:44Z
dc.date.issued2004
dc.description.abstractWe clarify a difficulty that appears in [R. Quarez, J. Algebra 238 (2001) 139] to bound the Pythagoras number of a real irreducible algebroid curve by its multiplicity.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipRAAG
dc.description.sponsorshipGAAR
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/15167
dc.identifier.doi10.1016/j.jalgebra.2003.07.023
dc.identifier.issn0021-8693
dc.identifier.officialurlhttp://www.sciencedirect.com/science/article/pii/S0021869303006252
dc.identifier.relatedurlhttp://www.sciencedirect.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/49909
dc.issue.number1
dc.journal.titleJournal of Algebra
dc.language.isoeng
dc.page.final67
dc.page.initial64
dc.publisherAcademic Press
dc.relation.projectIDHPRN-CT-2001-00271
dc.relation.projectIDBFM2002-04797.
dc.rights.accessRightsrestricted access
dc.subject.cdu512.7
dc.subject.ucmGeometria algebraica
dc.subject.unesco1201.01 Geometría Algebraica
dc.titleSome remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices
dc.typejournal article
dc.volume.number274
dcterms.referencesM.D. Choi, Z.D. Dai, T.Y. Lam, B. Reznick,The Pythagoras number of some affine algebras and local algebras, J. Reine Angew. Math. 336 (1982) 45–82. R. Quarez, Pythagoras numbers of real algebroid curves and Gram matrices, J. Algebra 238 (2001) 139–158. J.M. Ruiz, Aspectos aritméticos y geométricos del problema decimoséptimo de Hilbert para gérmenes analíticos,Tesis Doctoral, Univ. Complutense de Madrid,1983.
dspace.entity.typePublication
relation.isAuthorOfPublication499732d5-c130-4ea6-8541-c4ec934da408
relation.isAuthorOfPublication.latestForDiscovery499732d5-c130-4ea6-8541-c4ec934da408

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
12.pdf
Size:
150.36 KB
Format:
Adobe Portable Document Format

Collections